Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jo's mom

sore back anyone?

Hey guys and gals; my son's on Accutane fro 2 weeks now and has developed a sore back...have any of you had this and does it go away or stay for the entire treatment? I just wanted to let you all know that you are an inspiration and that having other people talk about their acne problems has really helped deal with his ( and my) concerns.

Share this post


Link to post
Share on other sites

Yea I got a sore back but it goes away within a couple of days. Isn't really a big deal unless its severe back pain.

A note to what kingziggy said,

Fish oil tablets don't really improve the sore back it really is for better absorbtion of the actual accutane drug. Since oil= fat and since accutane is fat soluble (which means it dissolves in oil) it absorbs almost twice as much. And don't take a joint vitamin or any supplement with any vitamin A it may cause a overdose.

I hope your son the best of luck :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×